# SDR NSVA200600086

- Difficulty date: June 21, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 36,638 hours, 37,042 cycles
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE REACHED 934 DEGREES CELSUIS TAKEOFF ABORTED.  INSPECTED RT ENGINE FOR FOD DAMAGE, NO DAMAGED NOTED AT THIS TIME. THIS A/C HAS BEEN INSPECTED FOR THE PURPOSE OF A FERRY FLIGHT AND DETERMINED TO BE SAFE FOR FLIGHT FROM IAD TO HEF.  LOOK OVER AND INSP RT ENGINE FOR LOOSE CONNECTORS, AIR BLOCKAGE NO FAULTS FOUND. CHECK ENGINE TRIM SETTINGS.  NO FAULT FOUND.  PERFORMED T/O ROLL ALL SYSTEM CHECKED GOOD IAW GE MM 72-00-00.
